# SDR ASAA2016020215273

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,242 hours, 10,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS OVERHEAD EXIT SIGN AT EXIT ROW FELL FROM CEILING.  ACFT GROUNDED. REINSTALLED EXIT SIGN PLASTIC FACE.
